Alert archive / Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 258, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 3, 2012, 5:18 PM EDT for Fauquier County, Prince William County, Stafford County, Virginia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 3, 2012, 5:18 PM EDT (21:18 UTC)
- Expired
- Aug 3, 2012, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
Counties Fauquier County, VA, Prince William County, VA, Stafford County, VA
The radar
The Sterling radar (KLWX), 40 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 5:23 PM EDT | HAIL 1 | Shiloh, VA | NICKEL- TO QUARTER-SIZED HAIL WHILE DRIVING ON GARRISONVILLE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.3 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1078 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 3:22 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 3, 3:22 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 322 PM EDT FRI AUG 3 2012 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OFFSHORE THROUGH THE WEEKEND. A COLD FRONT WILL CROSS THE GREAT LAKES SUNDAY...BEFORE MOVING THROUGH SUNDAY NIGHT. WEAK HIGH PRESSURE WILL MOVE OVER THE MID-ATLANTIC REGION FOR THE FIRST PART OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... ISOLD TSTMS HV ALREADY DVLPD OVR THE MTNS. SUSPECT THIS WL CONT TO BE THE TREND THRU THE RMDR OF THE AFTN. 12Z IAD SNDG HAD A LGT WIND FIELD...AND MDL SNDG PROFILES WEREN'T STRONG EITHER...WHICH IS TYPICALLY THE CASE IN EARLY AUG GIVEN RGN IS USUALLY UNDER A BERMUDA HIGH W/ THE JET STREAM N OF THE BORDER. MUCH OF THE HZ THAT EXISTED THIS MRNG HAS LIFTED INTO CU THIS AFTN. IT IS PSBL THAT ANYWHERE IN THE FCST AREA COULD SEE AN ISOLD TSTM THRU MID EVE. ONCE AGN "SULTRY" MIGHT BE THE BEST WORD TO DESCRIBE THE OVRNGT HRS...AS THESE WL BE IN 80S THRU MDNGT E OF THE BLUE RDG W/ DWPTS IN THE U60S/L70S. OVRNGT LOWS WL RANGE FM THE L60S IN THE HIGHLANDS TO THE MU70S IN THE CITIES. MAJORITY OF CWA WL DROP TO THE U60S/L70S. TMRW WL BE A TYPICAL ERLY AUG DAY..IN FACT QUITE A BIT LK TDA. LGT FOG WL BECOME HZ...HZ WL BECOME AFTN CU. ONCE AGN THE MTNS WL BE THE BEST PLACE FOR AFTN CNVCTN TO FORM. HIGH TEMPS AGN XPCTD TO RANGE FM THE U80S TO THE M90S. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... DIURNAL CONVECTION ON SAT WILL WANE DURING THE EVE WITH THE LOSS OF DAYTIME HEATING. SAT NGT WILL BE MUGGY...WITH MIN TEMPS RANGING FROM THE MID 60S IN THE HIGHLANDS TO MID 70S ALONG AND EAST OF I-95. SHORTWAVE TROUGH OVER THE UPPER MIDWEST ERY SUN IS FCST TO LIFT NEWD ACROSS THE GREAT LAKES DURING THE DAY. THIS SHORTWAVE ENERGY WILL BE WEAKENING DURING THIS TIME AS THE UPPER-JET STREAK AHEAD OF THE TROUGH LIFTS NEWD INTO ERN CANADA. THE MID- ATLANTIC REGION WILL BE SITUATED IN THE PRE- FRONTAL WARM- MOIST SECTOR ON SUN AS A SFC COLD FRONT MOVES INTO THE OH VLY. AFTN TEMPS IN THE LOWER 90S AND DEWPOINTS IN LOWER 70S ON SUN WILL YIELD A MODERATE AMT OF INSTABILITY...AROUND 1.5-2 KJ/KG...BY THE AFTN. COVERAGE AND ORGANIZATION OF CONVECTION SHOULD BE BETTER NORTH AND WEST OF THE REGION...WHERE THE BEST SYNOPTIC LIFT ASSOCIATED WITH THE TROUGH/COLD FRONT RESIDE. GIVEN THE STEEP LLVL LAPSE RATES AND APPROACH OF A 30-KT LLVL JET BY EVE...A FEW STORMS MAY BECOME SEVERE DURING THE PEAK HEATING HRS. COLD FRONT WILL MOVE THRU SUN NGT. IF FRONT MOVES THRU EARLIER THAN 12Z MODELS INDICATE...THEN ORGANIZED CONVECTION AND A DAMAGING WIND THREAT MAY EXTEND EWD TOWARD THE WRN TERRAIN AND NRN MD DURING THE EVE. HOWEVER...ATMOSPHERE WILL BE LESS CONDUCIVE FOR SEVERE WEATHER FARTHER SOUTH AND EAST WHEN FRONT MOVES THRU SEVERAL HRS AFTER SUNSET. && .LONG TERM /MONDAY THROUGH FRIDAY/... AN UPPER-LEVEL TROUGH MOVES OVER THE REGION NEXT WEEK WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPS EXPECTED FOR EARLY AUGUST. THE SURFACE COLD FRONT THAT IS EXPECTED TO MOVE THROUGH THE REGION MONDAY SHOULD STALL TO THE SOUTH AS A BERMUDA HIGH PERSISTS IN THE ATLANTIC. LIFT ASSOCIATED WITH THE FRONT MAY PRODUCE SHOWERS AND THUNDERSTORMS BUT ACTIVITY SHOULD TO THE SOUTH THROUGH THE PERIOD. GFS AND ECMWF BRING FRONT NORTHWARD ON WEDNESDAY WHICH MAY PRODUCE SHOWERS AND THUNDERSTORMS ESPECIALLY FOR THE SOUTHERN HALF OF THE CWA. TROUGH WILL EVENUTALLY FLATTEN AND MOVE EASTWARD TOWARD THE END OF NEXT WEEK BEFORE THE NEXT WAVE ARRIVES NEXT FRIDAY. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... VFR CONDS XPCTD THIS EVE. ISOLD TSTMS PSBL THRU MDNGT. LGT HZ/FG XPCTD AT IAD/CHO/MRB DURG THE OVRNGT HRS. ISOLD TSTMS PSBL AGN SAT AFTN. A COLD FRONT WILL APPROACH FROM THE NW SUN. SCT STORMS AHEAD OF THE FRONT SUN AFTN WILL INCREASE IN COVERAGE LATE IN THE DAY AND AT NGT AS THE COLD FRONT MOVES THRU. TEMPORARY RESTRICTIONS EXPECTED IN STORMS. VSBY RESTRICTIONS POSSIBLE IN FOG LATE SUN NGT...ESPECIALLY AT TERMINALS THAT WERE IMPACTED BY EARLIER STORMS. AS FRONT LINGERS TO THE SOUTH...VFR CONDITION EXPECTED MOST OF THE TIME. SHOWERS AND THUNDERSTORMS MAY CAUSE BRIEF PERIODS OF REDUCED VISBYS MAINLY FOR CHO TOWARDS THE END OF NEXT WEEK. LIGHT S-SW FLOW EXPECTED THROUGH THE PERIOD. && .MARINE... ISOLD GUSTS INTO THE SCA RANGE ARE PSBL IN THE WIDEST PART OF THE CHES BAY DURG THE RMDR OF THE AFTN. A STMT WL BE ISSUED TO ADDRESS THIS. WINDS ARE XPCTD TO RMN BLO SCA VALUES TNGT. MARGINAL SCA VALUES MAY BE PSBL SAT AFTN BUT WL REFRAIN FM ISSUANCE UNTIL EVENT DRAWS CLOSER. SCA HAS BEEN ISSUED FOR SAT NGT FOR THE MOUTH OF THE TIDAL POTOMAC RVR AND SRN ZONES OF THE MD CHSPK BAY...WHERE SLY CHANNELING WILL PRODUCE 20-KT GUSTS. SCA CONDITIONS POSSIBLE FOR MOST MARINE ZONES AS SLY WINDS INCREASE AHEAD OF A COLD FRONT. A FEW STORMS AHEAD OF THE FRONT COULD PRODUCE GUSTY WINDS LATE SUN. AS FRONT LINGERS SOUTH OF THE WATERS NEXT WEEK...LIGHT SOUTHWESTERLY FLOW EXPECTED. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && PRODUCTS...WOODY!/KLEIN/HAS
Hazardous weather outlook, Aug 3, 3:28 PM EDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 328 PM EDT FRI AUG 3 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 328 PM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR A PORTION OF THE OUTLOOK AREA. A SMALL CRAFT ADVISORY IS IN EFFECT SATURDAY NIGHT FOR THE LOWER TIDAL POTOMAC RIVER AND THE MARYLAND CHESAPEAKE BAY FROM SMITH POINT TO NORTH BEACH. SMALL CRAFT ADVISORIES MAY BE NEEDED SUNDAY AS SOUTHERLY WINDS CHANNEL UP THE BAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-041000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 328 PM EDT FRI AUG 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON AND EVENING FOR A PORTION OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SUNDAY.
In the hours before
Special weather statement, Aug 3, 3:39 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 339 PM EDT FRI AUG 3 2012 MDZ006-032015- NORTHERN BALTIMORE MD- 339 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT NORTHERN BALTIMORE COUNTY... AT 339 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF BUTLER...MOVING NORTH AT 15 MPH. LOCATIONS IMPACTED INCLUDE HUNT VALLEY...BUTLER...SPARKS...GLENCOE... HEREFORD AND PARKTON. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3965 7679 3964 7661 3942 7665 3942 7680 TIME...MOT...LOC 1939Z 196DEG 12KT 3949 7673 BAJ
Special weather statement, Aug 3, 3:56 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 356 PM EDT FRI AUG 3 2012 VAZ025-032030- AUGUSTA VA- 356 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT AUGUSTA COUNTY... AT 357 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF STAUNTON...MOVING EAST AT 5 MPH. LOCATIONS IMPACTED INCLUDE STAUNTON. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3828 7898 3806 7890 3803 7919 3820 7924 TIME...MOT...LOC 1957Z 255DEG 3KT 3814 7910 BAJ
Special weather statement, Aug 3, 4:15 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 415 PM EDT FRI AUG 3 2012 MDZ004-032045- FREDERICK MD- 415 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT FREDERICK COUNTY... AT 415 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEWISTOWN... MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE THURMONT. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3968 7747 3967 7732 3948 7735 3950 7752 TIME...MOT...LOC 2015Z 190DEG 5KT 3955 7742 BAJ
Local storm report, Aug 3, 4:56 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
456 PM EDT FRI AUG 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TSTM WND DMG 1 W LEWISTOWN 39.54N 77.44W
08/03/2012 FREDERICK MD PUBLIC
A BARN ROOF WAS BLOWN OFF PLUS SEVERAL TREES KNOCKED
DOWN BY STRONG THUNDERSTORM WIND GUSTS.
&&
EVENT NUMBER LWX1201026
CJLSpecial weather statement, Aug 3, 4:58 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 458 PM EDT FRI AUG 3 2012 VAZ052-055-502-032130- SOUTHERN FAUQUIER VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- STAFFORD VA- 458 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT SOUTHERN FAUQUIER...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND STAFFORD COUNTIES... AT 458 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER SHILOH... MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE RUBY... HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3862 7758 3862 7738 3843 7739 3845 7759 TIME...MOT...LOC 2058Z 187DEG 6KT 3852 7750 BAJ
Special weather statement, Aug 3, 5:17 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 517 PM EDT FRI AUG 3 2012 VAZ052-055-502-032145- SOUTHERN FAUQUIER VA-PRINCE WILLIAM/MANASSAS/MANASSAS PARK VA- STAFFORD VA- 517 PM EDT FRI AUG 3 2012 ...STRONG THUNDERSTORM TO AFFECT SOUTHERN FAUQUIER...PRINCE WILLIAM/MANASSAS/MANASSAS PARK AND STAFFORD COUNTIES... AT 517 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF SHILOH...MOVING NORTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE RUBY. WIND GUSTS IN EXCESS OF 50 MPH ARE EXPECTED WITH THIS STORM. WINDS THIS STRONG CAN BRING DOWN LARGE TREE BRANCHES. TAKE SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3870 7759 3865 7731 3845 7741 3847 7756 TIME...MOT...LOC 2117Z 191DEG 3KT 3854 7748 BAJ
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:49 AM EDT | Coastal Flood Advisory | LWX | Arlington, City of Alexandria, City of Falls Church | 5 hr |
| Aug 3, 12:56 PM EDT | Special Weather Statement | LWX | Shenandoah | 34 min |
| Aug 3, 3:28 PM EDT | Small Craft Advisory | LWX | 63 hr | |
| Aug 3, 3:56 PM EDT | Special Weather Statement | LWX | Augusta, City of Staunton | 34 min |
| Aug 3, 4:58 PM EDT | Special Weather Statement | LWX | Stafford | 32 min |
| Aug 3, 5:17 PM EDT | Special Weather Statement | LWX | Prince William | 28 min |
| Aug 3, 5:31 PM EDT | Special Weather Statement | LWX | City of Manassas Park | 29 min |
| Aug 3, 5:43 PM EDT | Special Weather Statement | LWX | Fauquier | 32 min |
| Aug 3, 5:49 PM EDT | Special Weather Statement | LWX | Rockingham | 26 min |
| Aug 3, 5:51 PM EDT | Special Weather Statement | LWX | Albemarle | 24 min |
| Aug 3, 5:56 PM EDT | Special Marine Warning | LWX | 21 min | |
| Aug 3, 6:03 PM EDT | Special Weather Statement | LWX | Fauquier | 27 min |
| Aug 3, 7:07 PM EDT | Special Weather Statement | LWX | Albemarle | 23 min |
| Aug 3, 7:28 PM EDT | Special Weather Statement | LWX | Greene | 47 min |
| Aug 3, 7:43 PM EDT | Special Weather Statement | LWX | Nelson | 47 min |
| Aug 3, 3:13 PM EDT | Special Weather Statement | LWX | Howard | 32 min |
| Aug 3, 3:39 PM EDT | Special Weather Statement | LWX | Baltimore | 36 min |
| Aug 3, 4:15 PM EDT | Special Weather Statement | LWX | Frederick | 30 min |
| Aug 3, 2:33 PM EDT | Special Weather Statement | LWX | Mineral | 27 min |
| Aug 3, 5:50 PM EDT | Special Weather Statement | LWX | Pendleton | 25 min |
| Aug 3, 6:07 PM EDT | Special Weather Statement | LWX | Pendleton | 23 min |
| Aug 3, 6:41 PM EDT | Special Weather Statement | LWX | Grant | 34 min |
| Aug 3, 7:34 PM EDT | Special Weather Statement | LWX | Grant | 41 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.